# SDR CA111219014

- Difficulty date: December 16, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 3,373 hours
- Engine: Pwa PT642A
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 6224565001
- Condition: Used
- Location: Flt Director
- Part time: 25 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ON A ROUTINE FLIGHT, PILOT REPORTED THAT THE FLIGHT DIRECTOR SHOWS 15-20 DEGREE BANK IN LEVEL FLIGHT. MAINTENANCE FAULTED THE VERTICIAL GYRO, SN 461.  REPLACED WITH SERVICABLE UNIT SN 2379, SYS GROUND FUNCTION CHECKED SERVICABLE.
